High Dimensional Dynamic Covariance Matrices with Homogeneous Structure

Yuan Ke, Heng Lian, Wenyang Zhang

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1-16
Number of pages16
JournalJournal of Business and Economic Statistics
Early online date28 Jul 2020
DOIs
Publication statusE-pub ahead of print - 28 Jul 2020

Bibliographical note

© 2020 American Statistical Association. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Cite this